# SDR 96ZZZM200

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39140165505
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  CYCLED LANDING GEAR.  FOUND RIGHT MAIN LANDING GEAR BUNGEE CYLINDER MALFUNCTION.  REPLACED RIGHT MAIN LANDING GEAR BUNGEE CYLINDER, MFG P/N 3914016-5505.  LANDING GEAR OPERATION AND INDICATION THEN CHECKED NORMAL.  (M)
